# SDR AALA202305264308

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 21,224 hours, 8,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27004
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
